# SDR ASAA2019051829399

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 2,898 hours, 838 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: ER9691P01
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS II WHITE STATUS MESSAGEAIR BLEED MSG FAULTING SENSE LINE/ 7HA1 XDCR.(SENSE LINE WAS REPLACED ON 3/26/2019)PER TSM 36-11-00-810-A60-A CHECK SENSE LINE LEAKAGE AROUND THE BRAIDED AREA. HAD SIMILAR ISSUES WITH OTHER AIRCRAFT. (IPC 36-11-49-06   GROUNDED - YES. ACCOMPLISHED BMC 1 BITE TEST SYS BACK TO NORMAL AMM 36-11-00-740-001 FOUND LEAK ON SENSE LINE/ R/R SENSE LINE ENG 1 PER TSM 36-11-00-810-A60. LEAK CHK GOOD AT THIS TIME. THIS CLEARS RMA 2980.
